# SDR CA000329026

- Difficulty date: March 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,856 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mlg
- Part time: 26,282 hours, 27,004 cycles
- Component: Hydraulic Main S
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ARRIVAL, HYDRAULIC FLUID WAS FOUND LEAKING FROM 32 NACELLE.  INVESTIGATORS  REVEALED THAT BOTH UP AND DOWN LINE FOR THE RT MAIN GEAR ACTUATOR WERE LEAKING.  LINES REPLACED.
